MathSciNet Relay Station
MathSciNet bibliographic data
MR2335088 58J05 (35B50)
Antonini, Paolo; Mugnai, Dimitri; Pucci, Patrizia Quasilinear elliptic inequalities on complete Riemannian manifolds. J. Math. Pures Appl. (9) 87 (2007), no. 6, 582–600.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement